# SDR AALA202409232032

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 61,789 hours, 39,165 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6730C010000
- Part serial: 00249
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 68,198 hours, 39,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO AN ENGINE 2 BLEED FAULT AFTER TAKEOFF. FLIGHT CREW REPORTED THAT THE BLEED AIR TEMPERATURE WAS 248 C AT BLEED 2 OUTLET. THE AIRCRAFT LANDED SAFELY AT MIA AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE # 2 ENGINE FAN AIR VALVE PER AMM 36-11-54 (AALA202409232032) AND THERMOSTAT 7170HM2 PER AMM 36-11-43. (AALA202409232551) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
